MAUDE Adverse Event Report: K2M, INC. SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X14 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X14 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 8801-04014DA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device retained by hospital.
 
Event or Problem Description
A company representative reported that a patient was revised to address two migrated ozark screws and an ozark plate with a disengaged locking mechanism.This report captures the first of two ozark screws.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
SELF-STARTING, VARIABLE SCREW; SIZE Ø4.0X14 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17670974
Report Number3004774118-2023-00107
Device Sequence Number20414167
Product Code KWQ
UDI-Device Identifier10888857393363
UDI-Public10888857393363
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8801-04014DA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight82 KG